# SDR W8PA971376

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955WP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24463
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING IS INOP AT ROW 1 THROUGH 5.  WIRE PULLED FROM LAMP AT ROW 5.  RECONNECTED WIRES, OPS CHECK GOOD.  (M)
